Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the Chern numbers of a smooth threefold


Authors: Paolo Cascini and Luca Tasin
Journal: Trans. Amer. Math. Soc. 370 (2018), 7923-7958
MSC (2010): Primary 14E30, 14J30, 51-XX
DOI: https://doi.org/10.1090/tran/7216
Published electronically: May 17, 2018
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the behaviour of Chern numbers of three-dimensional terminal varieties under divisorial contractions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14E30, 14J30, 51-XX

Retrieve articles in all journals with MSC (2010): 14E30, 14J30, 51-XX


Additional Information

Paolo Cascini
Affiliation: Department of Mathematics, Imperial College London, 180 Queen’s Gate, London SW7 2AZ, UK
Email: p.cascini@imperial.ac.uk

Luca Tasin
Affiliation: Università Roma Tre, Dipartimento di Matematica e Fisica, Largo San Leonardo Murialdo I-00146 Roma, Italy
Address at time of publication: Mathematical Institute of the University of Bonn, Endenicher Allee 60, D-53115 Bonn, Germany
Email: tasin@math.uni-bonn.de

DOI: https://doi.org/10.1090/tran/7216
Received by editor(s): June 23, 2016
Received by editor(s) in revised form: February 18, 2017, and February 28, 2017
Published electronically: May 17, 2018
Additional Notes: The first author was partially supported by an EPSRC Grant.
The second author was supported by the DFG Emmy Noether-Nachwuchsgruppe “Gute Strukturen in der höherdimensionalen birationalen Geometrie” and was funded by the Max Planck Institute for Mathematics in Bonn during part of the realization of this project.
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society